MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED
Model Number HEP0001-US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
It was reported that the battery on the lift was not locking in place and fell out of the device.No injury was reported.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
It was reported that the sara plus floor lift battery dislodged from the lift and fell out of the device.There was no patient involved.No injury was claimed.The instruction for use for sara plus (kkx52180m) contains warning: "if any doubt about the correct functioning of the sara plus, withdraw it from use and contact arjo service department." "visualy inspect sara plus.If any part is damaged-do not use the product." the arjo technician evaluated the device and confirmed that the battery fell out because the lift cover was out of place.Therefore, the battery on the lift was not locking in place.It is unknown why the lift cover was out of place.The arjo technician adjusted the outer console housing on the device.Based on the information obtained during the course of the investigation, the exact root cause of the battery falling out cannot be established.In summary, the arjo device failed to meet its performance specification since the sara plus battery fell out from the device.There was no patient involved.The complaint was reportable due to indication that the battery fell out from the device.

Brand Name
SARA PLUS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21604505
Report Number3007420694-2025-00083
Device Sequence Number15735152
Product Code FSA
UDI-Device Identifier05055982787420
UDI-Public(01)05055982787420(11)220512
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEP0001-US
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/11/2025
05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown